Causes Of The DJ Stent Discharge By Itself From The Vagina?

Illustration of Causes Of The DJ Stent Discharge By Itself From The Vagina?
Illustration: Causes Of The DJ Stent Discharge By Itself From The Vagina? researchgate.net

Hello, I received a DJ stent installation operation, r ntp after 2 months, the dj stent went out by itself via the vagina, when the dj stent came out it didn’t hurt, but a week before the dj stent came out, my mother had vaginal pain, but can’t the way. r nthe question: r why the dj stent can get out of the way?

1 Answer:

Hello Mr. Agus! Thank you for asking at HealthReplies.com.

A DJ stent is a plastic tube used by urologists to keep the flow between the kidney and the blocked bladder. DJ stents are often performed on patients with urinary tract stones or certain medical conditions and are usually removed when the stone or other obstruction has been removed. To insert this device, the doctor will first insert a cytoscope or a thin tube with a camera at the end through the urethra (the excretion hole that is just above the vagina) into the bladder. After that, the cytoscope is directed to look for the tube that connects the kidney to the bladder (ureter). It is in this ureter that the DJ stent will be placed. Once the DJ stent is in place, the cytoscope will be removed. To remove a DJ stent, the doctor will usually remove it through the urethra using the thread found in the DJ stent. Because removing a DJ stent is easier and simpler than installing it, sometimes the patient can remove a DJ stent on his own. In your mother's case, it may be that the thread was pulled beforehand, changing its position and causing pain. Over time, DJ stents were getting out and finally actually prematurely coming out. If this is the case, you should take your mother back to the urologist who installed the device. The urologist will examine your mother's condition to determine if the DJ stent needs to be reattached or not.

So much information from me. I hope this helps.

Regards.

: by

Related Question

Skin Rashes Appear After The Use Of Aroma Therapy?

Skin Rashes Appear After The Use Of Aroma Therapy?

(1 year ago)

Good afternoon HealthReplies.com, I want to consult about skin irritation problems, yesterday I was able to apply the scent of freshcare therapy to the back of the neck. how to ove... Read more

Late Menstruation After Miscarriage.?

Late Menstruation After Miscarriage.?

(12 months ago)

Hello. so in october i had a miscarriage but in february i had another relationship with my husband but we threw the sperm outside and around my genitals it happened after 3 days I... Read more

After Taking Bisoprolol The Chest Feels Hot?

After Taking Bisoprolol The Chest Feels Hot?

(8 months ago)

Evening prayers, I want to ask. So last week my chest was beating fast, right in the ER, then I had my blood and heart checked and the results were good, I just got gastric medicin... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *